Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 66 No. 4 (2008)
This issue contains the plenary talks delivered at the Second Conference on Pseudo-Differential Operators and Related Topics held in Växjö 23-27 June 2008. The conference is part of the activities of the International Society for Analysis, its Applications and Computation (ISAAC) for the year 2008. (A selection of contributed papers appears in Vol.67 No.2)

The present issue is dedicated to Professor Luigi Rodino.

Second Conference on Pseudo-Differential Operators
and Related Topics
L. Cohen
The Weyl transform and its generalization
p.259-270 [ pdf ]
G. Grubb
Krein resolvent formulas for elliptic boundary problems in nonsmooth domains
p.271-299 [ pdf ]
S. Pilipovic, N. Teofanov, J. Toft
Wave-front sets in Fourier Lebesgue spaces
p.299-320 [ pdf ]
P. R. Popivanov
Hypoellipticity, solvability and construction of solutions with prescribed singularities for several classes of PDE having symplectic characteristics
p.321-338 [ pdf ]
M. Ruzhansky, J. Wirth
Dispersive estimates for t-dependent hyperbolic systems
p.339-349 [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.